The weak min-max property in Banach spaces

Authors

  • Zhengyong Ouyang
  • Antti Rasila
  • Tiantian Guan

DOI:

https://doi.org/10.7146/math.scand.a-132214

Abstract

In this paper, we investigate the relationship between the weak min-max property and the diameter uniformity of domains in Banach spaces with dimension at least 2. As an application, we show that diameter uniform domains are invariant under relatively quasimöbius mappings.

References

Gehring, F. W., and Hag, K., Remarks on uniform and quasiconformal extension domains, Complex Variables Theory Appl. 9 (1987), no. 2–3, 175–188. https://doi.org/10.1080/17476938708814261

Gehring, F. W., and Osgood, B. G., Uniform domains and the quasi-hyperbolic metric, J. Anal. Math. 36 (1979), 50–74. https://doi.org/10.1007/BF02798768

Gehring, F. W., and Palka, B. P., Quasiconformally homogeneous domains, J. Anal. Math. 30 (1976), 172–199. https://doi.org/10.1007/BF02786713

Huang, M., Li, Y., Vuorinen, M., and Wang, X., On quasimöbius maps in real Banach spaces, Israel J. Math. 198 (2013), no. 1, 467–486. https://doi.org/10.1007/s11856-013-0043-6

Jones, P. W., Extension theorems for BMO, Indiana Univ. Math. J. 29 (1980), no. 1, 41–66. https://doi.org/10.1512/iumj.1980.29.29005

Li, Y., Ponnusamy, S., and Zhou, Q., Sphericalization and flattening preserve uniform domains in non-locally compact metric spaces, J. Aust. Math. Soc. 112 (2022), no. 1, 68–89. https://doi.org/10.1017/S1446788719000582

Li, Y., Vuorinen, M., and Zhou, Q., Weakly quasisymmetric maps and uniform spaces, Comput. Methods Funct. Theory 18 (2018), no. 4, 689–715. https://doi.org/10.1007/s40315-018-0248-0

Li, Y., Vuorinen, M., and Zhou, Q., Apollonian metric, uniformity and Gromov hyperbolicity, Complex Var. Elliptic Equ. 65 (2020), no. 2, 215–228. https://doi.org/10.1080/17476933.2019.1579203

Martio, O., Definitions of uniform domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), 197–205.

Martio, O., and Sarvas, J., Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1978), no. 1, 383–401. https://doi.org/10.5186/aasfm.1980.0517

Väisälä, J., Quasi-Möbius maps, J. Anal. Math. 44 (1984/85), 218–234. https://doi.org/10.1007/BF02790198

Väisälä, J., Uniform domains, Tohoku Math. J. (2) 40 (1988), no. 1, 101–118. https://doi.org/10.2748/tmj/1178228081

Väisälä, J., Free quasiconformality in Banach spaces. II, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), no. 2, 255-310. https://doi.org/10.5186/aasfm.1991.1629

Väisälä, J., The free quasiworld. Freely quasiconformal and related maps in Banach spaces, Quasiconformal geometry and dynamics (Lublin 1996), 55–118, Banach Center Publ. 48, Polish Acad. Sci. Inst. Math., Warsaw, 1999.

Väisälä, J., Broken tubes in Hilbert spaces, Analysis (Munich) 24 (2004), no. 3, 227–238. https://doi.org/10.1524/anly.2004.24.14.227

Vuorinen, M., Capacity densities and angular limits of quasiregular mappings, Trans. Amer. Math. Soc. 263 (1981), no. 2, 343–354. https://doi.org/10.2307/1998354

Zhou, Q., and Rasila, A., Quasimöbius invariance of uniform domains, Studia Math. 261 (2021), no. 1, 1–24. https://doi.org/10.4064/sm191215-22-10

Published

2022-06-11

How to Cite

Ouyang, Z., Rasila, A., & Guan, T. (2022). The weak min-max property in Banach spaces: Array. MATHEMATICA SCANDINAVICA, 128(2). https://doi.org/10.7146/math.scand.a-132214

Issue

Section

Articles